MAUDE Adverse Event Report: ARTHREX, INC. 24MM +4 LAT BASEPLATE, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 24MM +4 LAT BASEPLATE, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 24MM +4 LAT BASEPLATE, MODULAR
Health Effect - Clinical Codes Fall (1848); Unspecified Infection (1930)
Date of Event 01/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, it was reported through the surgical outcome system that a revision surgery is required due to a deep infection.The date of the primary procedure was on (b)(6) 2017 for a reverse total shoulder replacement were a univers revers, glenosphere size (36mm), glenosphere offset (4mm lateral), stem fixation (pressfit), stem size (6), and suturecup (neutral) was implanted.No additional information provided.Additional information requested.Additional information provided 1/20/2022: the first complication was reported on (b)(6) 2018 for a shoulder infection.The date of the revision procedure was 1/10/2019 for a reverse arthroplasty with removal of antibiotic spacer.This procedure took place at (b)(6) hospital, arthrex account #:(b)(4) were an ar-9560-24-4 and an ar-9561-25s was explanted.Device(s) were discarded.A second complication was reported on (b)(6) 2019 due to a patient fall, resulting in a periprosthetic fracture.This complication was treated with a brace.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
On 01/18/2022, it was reported through the surgical outcome system that a revision surgery is required due to a deep infection.The date of the primary procedure was on (b)(6) 2017 for a reverse total shoulder replacement were a univers revers, glenosphere size (36mm), glenosphere offset (4mm lateral), stem fixation (pressfit), stem size (6), and suturecup (neutral) was implanted.No additional information provided.Additional information requested.Additional information provided 01/20/2022: the first complication was reported on (b)(6) 2018 for a shoulder infection.The date of the revision procedure was (b)(6) 2019 for a reverse arthroplasty with removal of antibiotic spacer.This procedure took place at (b)(6) hospital, arthrex account #: (b)(4) were an ar-9560-24-4 and an ar-9561-25s was explanted.Device(s) were discarded.A second complication was reported on (b)(6) 2019 due to a patient fall, resulting in a periprosthetic fracture.This complication was treated with a brace.

Brand Name
24MM +4 LAT BASEPLATE, MODULAR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13471336
Report Number1220246-2022-04402
Device Sequence Number2084988
Product Code PHX
UDI-Device Identifier00888867296473
UDI-Public00888867296473
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24MM +4 LAT BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-24-4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown